# SDR NWAA084536624

- Difficulty date: October 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 103,831 hours, 18,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY LIGHT EXIT SIGN AT 45C, 51C AND ABOVE 4L DOOR INOP.  MX R&R BATTERY PACK.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
